# SDR G41A20140403002

- Difficulty date: March 30, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N61SJ
- Make and model: Lear 55LEAR
- Aircraft serial: 55081
- Aircraft time: 15,780 hours, 9,732 cycles
- Engine: Garrtt TFE7313
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

TWO HOURS INTO FLIGHT AT FL390,  LT ENGINE FIRE LIGHT ILLUMINATED, FLICKERED A FEW TIMES THEN CAME ON STEADY.  CAPTAIN PULLED POWER LEVER TO IDLE & THE LIGHT DID NOT EXTINGUISH.  SHUTDOWN ENGINE, LIGHT STILL ON.  BOTH FIRE BOTTLES WERE DISCHARGED, LIGHT REMAINED ON.  DECLARED AN EMERGENCY, DIVERTED AND LANDED. TOWER REPORTED THAT THERE WERE NO VISIBLE SIGNS OF A FIRE.  ACFT LANDED SAFELY.  ENGINE RUNS PERFORMED, FIRE LIGHT DUPLICATED & FOUND TO BE A FIRE LOOP CLAMP CHAFING ON THE LOWER FIRE LOOP AT THE ACCESSORY GEARBOX AREA.  LOOP INSULATOR WAS WORN & PARTLY MISSING. BOTH CLAMP & INSULATOR WERE REPLACED WITH NEW PIECES.  THREE MORE ENGINE RUNS WERE COMPLETED WITH NO FURTHER FIRE LIGHT INDICATION.  THE ACFT WAS FLOWN BACK TO ELP WITH NO OTHER ISSUES.
